Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 16, NWS Little Rock, AR

March 17, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Mar 17, 2021, 5:52 AM CDT for 4 counties in Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 17, 2021, 5:52 AM CDT (10:52 UTC)
Expired
Mar 17, 2021, 6:33 AM CDT
In force
41 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Arkansas County, AR, Cleveland County, AR, Grant County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 73 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 10.9 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-03-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-03-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 200 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2044 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
200 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

611 
WUUS54 KLZK 171052
SVRLZK
ARC001-025-053-069-171145-
/O.NEW.KLZK.SV.W.0016.210317T1052Z-210317T1145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
552 AM CDT Wed Mar 17 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  North central Cleveland County in southeastern Arkansas...
  Southeastern Grant County in central Arkansas...
  Western Jefferson County in southeastern Arkansas...
  West central Arkansas County in southeastern Arkansas...

* Until 645 AM CDT.

* At 552 AM CDT, a severe thunderstorm was located near Kedron, or 9
  miles southwest of Pine Bluff, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pine Bluff...                     White Hall...
  Altheimer...                      Warbritton...
  Cottondale...                     Madding...
  Pine Bluff Arsenal...             Sulphur Springs...
  Wabbaseka...                      Sherrill...
  Gethsemane...                     Cornerstone...
  Faith...                          Bayou Meteo State Game Area...
  Glenlake...                       Watson Chapel...
  Rob Roy...                        

This includes Interstate 530 between mile markers 33 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3428 9159 3404 9221 3415 9231 3449 9182
TIME...MOT...LOC 1052Z 237DEG 38KT 3414 9216 

HAIL...1.25IN
WIND...60MPH
 
$$

44
3 follow-up statements
142 
WWUS54 KLZK 171110
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
610 AM CDT Wed Mar 17 2021

ARC025-053-171119-
/O.CAN.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Cleveland AR-Grant AR-
610 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLEVELAND AND
SOUTHEASTERN GRANT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.

LAT...LON 3428 9159 3413 9199 3427 9212 3449 9182
TIME...MOT...LOC 1109Z 237DEG 40KT 3425 9195 

$$

ARC001-069-171145-
/O.CON.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Jefferson AR-Arkansas AR-
610 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CENTRAL JEFFERSON AND WEST CENTRAL ARKANSAS COUNTIES...

At 609 AM CDT, a severe thunderstorm was located near Pine Bluff,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pine Bluff...                     White Hall...
Altheimer...                      Warbritton...
Cottondale...                     Madding...
Pine Bluff Arsenal...             Wabbaseka...
Sherrill...                       Gethsemane...
Cornerstone...                    Bayou Meteo State Game Area...
Glenlake...                       Rob Roy...

This includes Interstate 530 between mile markers 33 and 37, and
between mile markers 42 and 46.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.

&&

LAT...LON 3428 9159 3413 9199 3427 9212 3449 9182
TIME...MOT...LOC 1109Z 237DEG 40KT 3425 9195 

HAIL...1.00IN
WIND...60MPH
 
$$

44
087 
WWUS54 KLZK 171123
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
623 AM CDT Wed Mar 17 2021

ARC001-069-171145-
/O.CON.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Jefferson AR-Arkansas AR-
623 AM CDT Wed Mar 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR CENTRAL JEFFERSON AND WEST CENTRAL ARKANSAS COUNTIES...

At 623 AM CDT, a severe thunderstorm was located near Altheimer, or
15 miles northeast of Pine Bluff, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Altheimer...                      Madding...
Wabbaseka...                      Sherrill...
Bayou Meteo State Game Area...    Gethsemane...
Rob Roy...                        

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Little Rock.

&&

LAT...LON 3428 9159 3420 9187 3434 9200 3449 9182
TIME...MOT...LOC 1123Z 237DEG 38KT 3433 9180 

HAIL...1.00IN
WIND...60MPH
 
$$

57
393 
WWUS54 KLZK 171133
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
633 AM CDT Wed Mar 17 2021

ARC001-069-171143-
/O.CAN.KLZK.SV.W.0016.000000T0000Z-210317T1145Z/
Jefferson AR-Arkansas AR-
633 AM CDT Wed Mar 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON AND WEST
CENTRAL ARKANSAS COUNTIES IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A Tornado Watch remains in effect until 100 PM CDT for central and
southeastern Arkansas.

LAT...LON 3428 9159 3420 9187 3434 9200 3449 9182
TIME...MOT...LOC 1133Z 237DEG 38KT 3439 9169 

$$

57

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 17, 5:10 AM CDT, 42 minutes earlier.

Area forecast discussion, Mar 17, 5:10 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
510 AM CDT Wed Mar 17 2021

...Primary focus will be with ongoing and expected severe weather
across the area through early tonight...

.SHORT TERM...Today Through Thursday Night

Early this mrng, a warm fnt bisected AR fm W to E, running roughly
from just S of FSM...to LIT to near MEM. The bndry was assocd with a
strong storm sys that was apchg the TX Panhandle region early this
mrng. This storm sys wl cont to track to the E today and tngt,
bringing additional rounds of convection to the FA. Atmospheric conds
ahead of the sys wl be conducive for widespread severe weather acrs
the region later today and early tngt.

Sctd convection has been noted ovr S AR since arnd midnight where
low lvl WAA has been on the incrs. Most of these storms have rmnd
sub-severe. Additional isolated strong/svr storms have been noted ovr
Wrn AR. Overall coverage wl cont to incrs thru daybreak as the warm
fnt conts to lift sloly to the N. Main threat with this activity
will be hail with the elevated storms, as well as gusty winds with
sfc based storms S of the bndry.

Another round of convection, movg into NE TX attm, wl eventually
work into Wrn AR later this mrng. This activity is wl bring another
of strong/svr storms to much of the FA thru about midday. The
primary severe wx concerns with this activity wl be damaging winds,
large hail and locally heavy rainfall. An isold tornado cannot be
ruled out.

Heading into this aftn, as the main upr lvl storm sys moves closer,
the FA wl be under incrsg upr diffluence, as well as favorable low
lvl shear and sfc based instability. The one caveat wl be the how
much airmass recovery wl occur /Nrn and Cntrl AR/ fm the mrng
convection in advance of the assocd dryline apchg fm the W. Srn and
Ern sections wl be better primed for organized storms by this aftn,
with a greater potential for sustained rotating cells. Eventually, a
sctd line of strong/svr storms wl accompany the dryline/CDFNT later
this aftn and early evening with all modes of svr weather possible.

Gusty W/SW winds wl usher much drier into AR tonight. As winds veer
to the NW later tngt and Thu, colder air wl advect into the area.
With the upr low just E of AR on Thu, the assocd cyclonic flow wl
bring abundant moisture/clouds to most of the FA. A few showers
cannot be ruled out ovr mainly N AR Thu. Gusty NW winds wl make for
blustery conds on Thu with high temps in the 40s and 50s. Winds wl
diminish Thu ngt as high pres begins to bld into the FA.
&&

.LONG TERM...Friday through Tuesday

The H500 low will continue to make steady progress east of the area
with NW flow in place in its wake. As sfc ridging builds in over the
area much cooler air will remain in the forecast. Temps Saturday
morning look to be the coldest with at or below freezing lows
expected across portions of northern and western Arkansas.

By late weekend into early next week as the sfc high pulls away from
the region and H500 ridging briefly builds in overhead, warmer
temperatures will be noted. An elongated H500 trough will begin to
traverse the middle of the country with sfc/H500 flow out of the SW.
Rain chances will be in place from Monday through the middle of next
week.
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...44 / Long Term...67
Hazardous weather outlook, Mar 17, 5:35 AM CDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
535 AM CDT Wed Mar 17 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-181000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
535 AM CDT Wed Mar 17 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Multiple rounds of severe weather are expected today and early
tonight. Large hail, damaging winds and tornadoes will be
possible. The main concern will be over central and eastern
Arkansas this afternoon and early this evening, where a few
tornadoes could be strong. Locally heavy rainfall will also be
possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Gusty winds of 15 to 25 mph, along with stronger gusts, will be
possible Thursday.

A few locations across northern Arkansas may dip down into the
lower to mid 30s during the morning hours Saturday and Sunday.

.Spotter Information Statement...

Spotter activation will likely be needed today and early tonight.

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

44/67

In the hours before

Local storm report, Mar 17, 4:34 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
434 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     HAIL             JOHNSVILLE              33.37N  92.02W
03/17/2021  M1.00 INCH       BRADLEY            AR   BROADCAST MEDIA

&&

EVENT NUMBER LZK2100511

67
Special weather statement, Mar 17, 4:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
444 AM CDT Wed Mar 17 2021

ARZ004-005-013>015-023-171030-
Baxter AR-Marion AR-Searcy AR-Stone AR-Van Buren AR-Izard AR-
444 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN STONE...WEST CENTRAL
IZARD...NORTHEASTERN SEARCY...SOUTHEASTERN MARION...NORTH CENTRAL VAN
BUREN AND SOUTHEASTERN BAXTER COUNTIES UNTIL 530 AM CDT...

At 442 AM CDT, Doppler radar was tracking a strong thunderstorm near
Thola, or 14 miles east of Marshall, moving north at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Calico Rock...                    Thola...
Elba...                           Culp...
Elberta...                        Blanchard Springs Campground...
Big Flat...                       Alco...
Fifty-Six...                      Oxley...
Optimus...                        Flag...
Fox...                            Landis...
Onia...                           Timbo...
Gunner Pool Campground...         Barkshed Campground...
Harriet...                        Push Mountian...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3575 9228 3577 9250 3614 9254 3612 9208
TIME...MOT...LOC 0942Z 187DEG 24KT 3584 9239

65
Special weather statement, Mar 17, 4:44 AM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Little Rock AR
444 AM CDT Wed Mar 17 2021

ARZ053-062-063-066-171030-
Cleveland AR-Clark AR-Dallas AR-Ouachita AR-
444 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CLEVELAND...
SOUTHEASTERN CLARK...DALLAS AND NORTHEASTERN OUACHITA COUNTIES UNTIL
530 AM CDT...

At 444 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Chidester, or 12 miles north of Camden, moving
northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Sparkman...                       Amy...
Tates Bluff...                    Princeton...
Pine Grove...                     Ivan...
Manning...                        Ouachita...
Holly Springs...                  Vaden...
Ramsey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3377 9303 3409 9282 3394 9230 3380 9255
      3380 9258 3378 9258 3365 9281
TIME...MOT...LOC 0944Z 229DEG 34KT 3375 9286

65
Special weather statement, Mar 17, 4:54 AM CDT, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
454 AM CDT Wed Mar 17 2021

ARZ056-063>065-068-069-171045-
Bradley AR-Drew AR-Cleveland AR-Lincoln AR-Desha AR-Jefferson AR-
454 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BRADLEY...EASTERN
CLEVELAND...WEST CENTRAL DESHA...NORTHERN DREW...SOUTH CENTRAL
JEFFERSON AND LINCOLN COUNTIES UNTIL 545 AM CDT...

At 454 AM CDT, Doppler radar was tracking a strong thunderstorm over
Brandon, or 10 miles northwest of Monticello, moving northeast at 45
mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Monticello...                     Warren...
Dumas...                          Star City...
Gould...                          Wilmar...
Grady...                          Mitchellville...
Winchester...                     Whitefield...
Plantersville...                  Herbine...
Nebo...                           Feenyville...
Cottondale...                     Omega...
Linwood...                        Cane Creek State Park...
Mills...                          Green Hill...

LAT...LON 3355 9191 3370 9220 3421 9189 3385 9124
TIME...MOT...LOC 0954Z 229DEG 41KT 3373 9192

65
Special weather statement, Mar 17, 4:58 AM CDT, 54 minutes before
Special Weather Statement
National Weather Service Little Rock AR
458 AM CDT Wed Mar 17 2021

ARZ013-022-023-031-171045-
Pope AR-Searcy AR-Van Buren AR-Conway AR-
458 AM CDT Wed Mar 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEARCY...NORTHERN VAN
BUREN...NORTHWESTERN CONWAY AND NORTHEASTERN POPE COUNTIES UNTIL 545
AM CDT...

At 458 AM CDT, Doppler radar was tracking a strong thunderstorm near
Solo, or 20 miles north of Russellville, moving northeast at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Clinton...                        Marshall...
Dover...                          Hector...
Kay...                            Witts Spring...
Rocky Hill...                     Broomfield...
Dabney...                         Solo...
Smyrna...                         Bohannon...
Woolum...                         Imo...
Watts...                          Leslie...
Appleton...                       Ben Hur...
Zach...                           Alread...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3559 9237 3535 9309 3560 9316 3573 9299
      3573 9295 3575 9295 3602 9259
TIME...MOT...LOC 0958Z 229DEG 38KT 3555 9302

67
Local storm report, Mar 17, 5:12 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
512 AM CDT WED MAR 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     HAIL             ATKINS                  35.24N  92.95W
03/17/2021  E1.00 INCH       POPE               AR   SOCIAL MEDIA

&&

EVENT NUMBER LZK2100512

67

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 17, 12:34 AM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Drew, Ouachita56 min
Mar 17, 1:17 AM CDTSpecial Weather StatementLZKScott28 min
Mar 17, 1:40 AM CDTSevere Thunderstorm WarningLZKScott35 min
Mar 17, 1:43 AM CDTSpecial Weather StatementLZKDrew32 min
Mar 17, 2:14 AM CDTSpecial Weather StatementLZKScott31 min
Mar 17, 2:47 AM CDTSevere Thunderstorm WarningLZKLogan, Scott28 min
Mar 17, 2:52 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Mar 17, 3:11 AM CDTSpecial Weather StatementLZKOuachita49 min
Mar 17, 3:15 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan34 min
Mar 17, 3:29 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope46 min
Mar 17, 3:44 AM CDTSpecial Weather StatementLZKCalhoun, Lincoln, Ouachita31 min
Mar 17, 3:51 AM CDTSpecial Weather StatementLZKConway24 min
Mar 17, 3:57 AM CDTSpecial Weather StatementLZKFaulkner33 min
Mar 17, 4:00 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell30 min
Mar 17, 4:15 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Van Buren and 1 more45 min
Mar 17, 4:29 AM CDTSpecial Weather StatementLZKVan Buren46 min
Mar 17, 4:44 AM CDTSpecial Weather StatementLZKStone46 min
Mar 17, 4:44 AM CDTSpecial Weather StatementLZKDallas46 min
Mar 17, 4:53 AM CDTSevere Thunderstorm WarningLZKCleburne, White37 min
Mar 17, 4:54 AM CDTSpecial Weather StatementLZKLincoln51 min
Mar 17, 4:58 AM CDTSpecial Weather StatementLZKPope, Searcy, Van Buren47 min
Mar 17, 5:01 AM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Desha, Drew, Jefferson, Lincoln44 min
Mar 17, 5:22 AM CDTTornado WarningLZKArkansas, Desha, Drew, Lincoln38 min
Mar 17, 5:55 AM CDTTornado WarningLZKArkansas, Desha25 min
Mar 17, 6:21 AM CDTSpecial Weather StatementLZKSharp24 min
Mar 17, 7:51 AM CDTSpecial Weather StatementLZKSearcy39 min
Mar 17, 8:18 AM CDTSpecial Weather StatementLZKMonroe27 min
Mar 17, 8:18 AM CDTSpecial Weather StatementLZKPike42 min
Mar 17, 10:27 AM CDTFlash Flood WarningLZKPulaski3 hr
Mar 17, 3:50 PM CDTTornado WarningLZKDrew40 min
Mar 17, 4:30 PM CDTTornado WarningLZKDesha, Drew45 min
Mar 17, 5:11 PM CDTSpecial Weather StatementLZKDrew49 min
Mar 17, 5:22 PM CDTSpecial Weather StatementLZKDesha38 min
Mar 17, 5:46 PM CDTSpecial Weather StatementLZKWoodruff44 min
Mar 17, 6:42 PM CDTSpecial Weather StatementLZKNewton48 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.